Alert archive / Utah / Winter Storm Warnings in 2014

Winter Storm Warning 6, NWS Salt Lake City, UT

February 11, 2014

NWS Salt Lake City, UT issued this winter storm warning at Feb 11, 2014, 3:02 PM MST. It took effect at Feb 12, 2014, 8:00 AM MST. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2014, 3:02 PM MST (22:02 UTC)
In effect from
Feb 12, 2014, 8:00 AM MST
Expired
Feb 14, 2014, 3:32 AM MST
In force
44 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WWUS45 KSLC 112202
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
302 PM MST TUE FEB 11 2014

UTZ007-120615-
/O.UPG.KSLC.WS.A.0003.140212T1500Z-140214T1900Z/
/O.NEW.KSLC.WS.W.0006.140212T1500Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
302 PM MST TUE FEB 11 2014

...WINTER STORM WARNING IN EFFECT FROM 8 AM WEDNESDAY TO NOON MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS
IN EFFECT FROM 8 AM WEDNESDAY TO NOON MST FRIDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL DEVELOP DURING THE DAY WEDNESDAY...THEN 
  CONTINUE HEAVY AT TIMES THROUGH THURSDAY AND INTO EARLY 
  FRIDAY. THERE MAY BE BREAKS IN THE SNOWFALL DURING THIS TIME...
  BUT THESE BREAKS WILL BE RELATIVELY SHORT LIVED. 

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT...BEFORE RISING ABOVE 8000 FEET FRIDAY. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES WEDNESDAY 
  THROUGH THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE 
  ACROSS THE RIDGES. 

* IMPACTS...WINTER DRIVING CONDITIONS WILL BE POSSIBLE AT TIMES 
  ALONG ALL MOUNTAIN ROUTES BEGINNING WEDNESDAY...AND CONTINUING 
  THROUGH FRIDAY MORNING. IMPACTED ROADWAYS WILL INCLUDE LOGAN 
  SUMMIT...SARDINE SUMMIT...AND PARLEYS SUMMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY. 

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
8 follow-up statements
159 
WWUS45 KSLC 120645
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1145 PM MST TUE FEB 11 2014


UTZ007-121500-
/O.CON.KSLC.WS.W.0006.140212T1500Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
1145 PM MST TUE FEB 11 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL DEVELOP DURING THE DAY WEDNESDAY...THEN
  CONTINUE HEAVY AT TIMES THROUGH THURSDAY AND INTO EARLY FRIDAY.
  THERE MAY BE BREAKS IN THE SNOWFALL DURING THIS TIME...BUT
  THESE BREAKS WILL BE RELATIVELY SHORT LIVED.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT...BEFORE RISING ABOVE 8000 FEET FRIDAY. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES WEDNESDAY 
  THROUGH THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE 
  ACROSS THE RIDGES. 

* IMPACTS...WINTER DRIVING CONDITIONS WILL BE POSSIBLE AT TIMES
  ALONG ALL MOUNTAIN ROUTES BEGINNING WEDNESDAY...AND CONTINUING
  THROUGH FRIDAY MORNING. IMPACTED ROADWAYS WILL INCLUDE LOGAN
  SUMMIT...PARLEYS SUMMIT...AND STATE ROUTE 158 NEAR POWDER
  MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
781 
WWUS45 KSLC 121034
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 AM MST WED FEB 12 2014

UTZ007-122300-
/O.CON.KSLC.WS.W.0006.140212T1500Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
334 AM MST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL DEVELOP THIS MORNING...THEN BECOME HEAVY AT
  TIMES THIS AFTERNOON INTO TONIGHT...AND CONTINUE THROUGH
  THURSDAY INTO EARLY FRIDAY. THERE MAY BE BREAKS IN THE SNOWFALL
  DURING THIS TIME...BUT THESE BREAKS WILL BE RELATIVELY SHORT
  LIVED.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT...BEFORE RISING ABOVE 8000 FEET FRIDAY. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES TODAY THROUGH
  THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE ACROSS THE
  RIDGES.

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ALONG ALL
  MOUNTAIN ROUTES BEGINNING THIS MORNING...AND CONTINUING THROUGH
  FRIDAY MORNING. IMPACTED ROADWAYS WILL INCLUDE LOGAN
  SUMMIT...PARLEYS SUMMIT...AND STATE ROUTE 158 NEAR POWDER
  MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

UTZ008-009-122300-
/O.NEW.KSLC.WW.Y.0008.140212T1800Z-140213T2300Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...ALTA...BRIGHTON...MIRROR LAKE HIGHWAY
334 AM MST WED FEB 12 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 4 PM MST THURSDAY.

* AFFECTED AREA...THE WASATCH MOUNTAINS SOUTH OF I-80 ALONG WITH
  THE WESTERN UINTA MOUNTAINS.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 8 TO 14 INCHES IS
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* TIMING...SNOW WILL DEVELOP LATE THIS MORNING INTO THIS
  AFTERNOON...BECOMING LOCALLY HEAVY AT TIMES LATE TODAY INTO THE
  DAY THURSDAY.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT.

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES TODAY THROUGH
  THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE ACROSS THE
  RIDGES.

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ALONG ALL
  MOUNTAIN ROUTES BEGINNING THIS AFTERNOON...AND CONTINUING
  TONIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS. 

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
524 
WWUS45 KSLC 122253
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
353 PM MST WED FEB 12 2014

UTZ007-131300-
/O.CON.KSLC.WS.W.0006.000000T0000Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
353 PM MST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL CONTINUE..HEAVY AT TIMES...THROUGH THURSDAY
  NIGHT...BEFORE DIMINISHING ON FRIDAY. THERE MAY BE BREAKS IN THE
  SNOWFALL DURING THIS TIME...BUT THESE BREAKS WILL BE RELATIVELY
  SHORT LIVED.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT...BEFORE RISING ABOVE 8000 FEET FRIDAY. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH
  THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE ACROSS THE
  RIDGES.

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ALONG ALL
  MOUNTAIN ROUTES THROUGH FRIDAY MORNING. IMPACTED ROADWAYS WILL
  INCLUDE LOGAN SUMMIT...AND STATE ROUTE 158 NEAR POWDER
  MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

UTZ008-009-131300-
/O.CON.KSLC.WW.Y.0008.000000T0000Z-140213T2300Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...ALTA...BRIGHTON...MIRROR LAKE HIGHWAY
353 PM MST WED FEB 12 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST
THURSDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS SOUTH OF I-80 ALONG WITH 
  THE WESTERN UINTA MOUNTAINS. 

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 8 TO 14 INCHES IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL CONTINUE...LOCALLY HEAVY AT TIMES...THROUGH
  THURSDAY AFTERNOON BEFORE DIMINISHING.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH
  THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE ACROSS THE
  RIDGES.

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ALONG ALL
  MOUNTAIN ROUTES CONTINUING TONIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION
WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
211 
WWUS45 KSLC 131034
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 AM MST THU FEB 13 2014

UTZ007-132300-
/O.CON.KSLC.WS.W.0006.000000T0000Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
334 AM MST THU FEB 13 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL CONTINUE..HEAVY AT TIMES...THROUGH THE DAY
  TODAY BEFORE DECREASING TONIGHT. SNOW IS EXPECTED TO PICK UP
  AGAIN LATE TONIGHT INTO THE MORNING FRIDAY. 

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH 
  THURSDAY NIGHT...BEFORE RISING ABOVE 8000 FEET FRIDAY. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH 
  THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE ACROSS THE 
  RIDGES. 

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ALONG ALL 
  MOUNTAIN ROUTES THROUGH FRIDAY MORNING. IMPACTED ROADWAYS WILL 
  INCLUDE LOGAN SUMMIT...AND STATE ROUTE 158 NEAR POWDER 
  MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

UTZ008-009-132300-
/O.CON.KSLC.WW.Y.0008.000000T0000Z-140213T2300Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...ALTA...BRIGHTON...MIRROR LAKE HIGHWAY
334 AM MST THU FEB 13 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* AFFECTED AREA...THE WASATCH MOUNTAINS SOUTH OF I-80 ALONG WITH 
  THE WESTERN UINTA MOUNTAINS. 

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 8 TO 14 INCHES IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW WILL CONTINUE...LOCALLY HEAVY AT TIMES...THROUGH
  THIS AFTERNOON BEFORE DIMINISHING.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET.

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH 
  THURSDAY NIGHT...WITH GUSTS OVER 60 MPH POSSIBLE ACROSS THE 
  RIDGES. 

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ALONG ALL
  MOUNTAIN ROUTES CONTINUING TONIGHT THROUGH TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION
WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
781 
WWUS45 KSLC 131926
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1226 PM MST THU FEB 13 2014

UTZ008-009-132030-
/O.CAN.KSLC.WW.Y.0008.000000T0000Z-140213T2300Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...ALTA...BRIGHTON...MIRROR LAKE HIGHWAY
1226 PM MST THU FEB 13 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR THE SOUTHERN WASATCH AND WESTERN UINTA
MOUNTAINS. 

SNOW HAS TAPERED TO SHOWERS IN THESE AREAS. SOME ADDITIONAL LIGHT
ACCUMULATION IS POSSIBLE THIS AFTERNOON AND AGAIN FRIDAY ABOVE
ABOUT 7000 FEET BUT WITH MINIMAL IMPACT ON TRAVEL.

$$

UTZ007-140330-
/O.CON.KSLC.WS.W.0006.000000T0000Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
1226 PM MST THU FEB 13 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW HAS TAPERED TO SHOWERS THIS AFTERNOON BUT WILL
  INCREASE AGAIN LATE TONIGHT AND CONTINUE THROUGH MIDDAY FRIDAY.
  SNOW WILL TAPER OFF AGAIN LATE FRIDAY AFTERNOON.

* SNOW LEVELS...FLUCTUATING BETWEEN 6000 AND 7000 FEET THROUGH
  EARLY FRIDAY...BEFORE RISING ABOVE 8000 FEET FRIDAY AFTERNOON.

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH EARLY
  TONIGHT THEN PICKING UP AGAIN FRIDAY AFTERNOON. GUSTS OVER 60
  MPH ARE POSSIBLE ACROSS THE RIDGES. 

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ON HIGHER
  ELEVATION MOUNTAIN ROUTES THROUGH MIDDAY FRIDAY. IMPACTED
  ROADWAYS INCLUDE LOGAN SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
004 
WWUS45 KSLC 132251
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
351 PM MST THU FEB 13 2014

UTZ007-140700-
/O.CON.KSLC.WS.W.0006.000000T0000Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
351 PM MST THU FEB 13 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...SNOW SHOWERS WITH ISOLATED THUNDERSTORMS WILL CONTINUE
  THROUGH LATE EVENING THEN BRIEFLY TAPER OFF. THE THUNDERSTORMS
  COULD BRING BRIEFLY HEAVY SNOW. THE SNOW WILL INCREASE AGAIN
  TOWARDS DAYBREAK FRIDAY AND CONTINUE THROUGH MIDDAY. SNOW WILL
  TAPER OFF AGAIN FRIDAY AFTERNOON.

* SNOW LEVELS...RANGING BETWEEN 6000 AND 7000 FEET THROUGH EARLY
  FRIDAY...BEFORE RISING ABOVE 8000 FEET FRIDAY AFTERNOON.

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH EARLY
  TONIGHT THEN WILL PICK UP AGAIN FRIDAY AFTERNOON. GUSTS OVER 60
  MPH ARE POSSIBLE ACROSS THE RIDGES. STRONG BUT BRIEF GUSTS ARE
  ALSO POSSIBLE NEAR ANY THUNDERSTORMS THIS EVENING. 

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ON HIGHER 
  ELEVATION MOUNTAIN ROUTES THROUGH MIDDAY FRIDAY. IMPACTED 
  ROADWAYS INCLUDE LOGAN SUMMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
575 
WWUS45 KSLC 140508
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1008 PM MST THU FEB 13 2014

UTZ007-141315-
/O.CON.KSLC.WS.W.0006.000000T0000Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
1008 PM MST THU FEB 13 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST FRIDAY...

* AFFECTED AREA...THE WASATCH MOUNTAINS FROM I-80 NORTH.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATION OF 1 TO 2 FEET IS 
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING...AFTER A BRIEF BREAK THIS EVENING...SNOW WILL INCREASE
  AGAIN TOWARDS DAYBREAK FRIDAY AND CONTINUE THROUGH MIDDAY. SNOW
  WILL TAPER OFF AGAIN FRIDAY AFTERNOON.

* SNOW LEVELS...RANGING BETWEEN 6000 AND 7000 FEET THROUGH EARLY 
  FRIDAY...BEFORE RISING ABOVE 8000 FEET FRIDAY AFTERNOON. 

* WINDS...STRONG WEST WINDS ARE EXPECTED AT TIMES THROUGH EARLY
  TONIGHT THEN WILL PICK UP AGAIN FRIDAY AFTERNOON. GUSTS OVER 60
  MPH ARE POSSIBLE ACROSS THE RIDGES. 

* IMPACTS...WINTER DRIVING CONDITIONS CAN BE EXPECTED ON HIGHER 
  ELEVATION MOUNTAIN ROUTES THROUGH MIDDAY FRIDAY. IMPACTED 
  ROADWAYS INCLUDE LOGAN SUMMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG
WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE
HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN
VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT
IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
955 
WWUS45 KSLC 141032
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
332 AM MST FRI FEB 14 2014

UTZ007-141145-
/O.CAN.KSLC.WS.W.0006.000000T0000Z-140214T1900Z/
WASATCH MOUNTAINS I-80 NORTH-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH
332 AM MST FRI FEB 14 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WARNING...WHICH WAS IN EFFECT FOR THE WASATCH
MOUNTAINS FROM I-80 NORTH. SNOWFALL IS EXPECTED TO DEVELOP LATER
THIS MORNING INTO THIS AFTERNOON...HOWEVER ACCUMULATIONS ARE
EXPECTED TO REMAIN MINOR...AND WITH RISING SNOW LEVELS SIGNIFICANT
IMPACTS ARE NOT EXPECTED.


$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 10:11 AM MST, 4 hours 51 minutes earlier.

Area forecast discussion, Feb 11, 10:11 AM MST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1011 AM MST TUE FEB 11 2014

.SYNOPSIS...HIGH PRESSURE ALOFT CENTERED ALONG THE WEST COAST WILL
MAINTAIN A STRONG AND INCREASING MOIST WEST NORTHWEST FLOW ACROSS
MAINLY NORTHERN UTAH THIS WEEK. UNSEASONALLY WARM TEMPERATURES ARE
EXPECTED ACROSS UTAH THROUGH THE UPCOMING WEEKEND.

&&

.DISCUSSION...A MOIST WEST-NORTHWEST FLOW REMAINS IN PLACE OVER UTAH
THIS MORNING. WEAK WARM ADVECTION IS TAKING PLACE WHILE A WEATHER
DISTURBANCE GRAZES NORTHERN UTAH. THIS WILL KEEP INCREASED CLOUD
COVER OVER NORTHERN UTAH WITH SOME LIGHT PRECIPITATION DEVELOPING
OVER THE FAR NORTHERN ZONES TODAY. KMTX HAS STARTED TO FILL IN ALONG
THE IDAHO BORDER SO HAVE BUMPED UP POPS FOR THE REMAINDER OF THE DAY
AND SPREAD MENTIONABLE POPS A BIT FARTHER SOUTH. CONCERNED MAX
TEMPERATURES FOR TODAY ACROSS THE NORTH MIGHT BE A BIT TOO WARM
GIVEN THE CLOUD COVER...BUT WILL MAINTAIN GOING FORECAST WITH THE
IDEA THAT IT SHOULD NOT BE MORE THAN A FEW DEGREES OFF.

SIGNIFICANT MOISTURE WILL CONTINUE TO WORK ITS WAY INTO THE WESTERN
CONUS THROUGH THE WEEKEND. ANOTHER ROUND OF PRECIPITATION WILL
COMMENCE TOMORROW IN WARM ADVECTION...AFFECTING THE FAR NORTH WITH
VALLEY RAIN AND MOUNTAIN SNOW. THIS MILD WET WEATHER WILL CONTINUE
THROUGH SATURDAY MORNING. MODEL STORM TOTAL QPF IS AROUND 1.5 TO
UPWARDS OF 2 INCHES ACROSS THE NORTHERN MOUNTAINS. A WINTER STORM
WATCH IS IN EFFECT FOR THIS STORM FOR THE NORTHERN WASATCH.
HOWEVER...WILL WAIT FOR THE 12Z EC TO TAKE A CLOSER LOOK AND SEE IF
THIS WILL NEED TO BE EXPANDED FARTHER SOUTH IN ACCORDANCE WITH THE
LATEST NAM AND GFS FORECASTS.

BESIDES PRECIPITATION...OF NOTE WILL BE THE AMPLIFYING RIDGE OVER
THE REGION FOR THE WEEKEND. WITH H7 TEMPERATURES AS HIGH AS 6C
ACROSS THE SOUTH...2 TO 4C FOR THE NORTH AND DECENT
MIXING...TEMPERATURES COULD POTENTIALLY CHALLENGE EXISTING RECORD
HIGHS. A LOT CAN STILL CHANGE REGARDING THE DETAILS..BUT EXPECT A
PROGRESSIVE WARMING TREND THROUGH THE END OF THE WEEK.

&&

.AVIATION...VFR CONDITIONS EXPECTED THROUGH THIS EVENING AT THE SLC
TERMINAL. WIND SHIFT TO NORTHWEST WILL BE DELAYED UNTIL AT LEAST 21-
22Z WITH A 30 PERCENT CHANCE OF REMAINING SOUTHERLY THROUGHOUT THIS
AFTERNOON AND EVENING. CIGS WILL BOUNCE AROUND BETWEEN 6K AND 8K AGL
THROUGH ABOUT 20-22Z BEFORE INCREASING ABOVE 8K AGL AFTER 22Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH FRIDAY
     MORNING FOR UTZ007.

WY...NONE.
&&

CHENG/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Feb 11, 3:38 AM MST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
338 AM MST TUE FEB 11 2014

UTZ001>016-019>021-517-518-WYZ021-121300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
338 AM MST TUE FEB 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG IS POSSIBLE ACROSS THE WESTERN UINTA BASIN ALONG WITH
LOCATIONS NEAR GREEN RIVER THIS MORNING.

LIGHT SNOW IS POSSIBLE THROUGH THE DAY ACROSS THE NORTHERN WASATCH
RANGE NEAR THE IDAHO BORDER...WITH ONLY MINOR ACCUMULATION
EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF MOUNTAIN SNOW AND VALLEY RAIN IS EXPECTED TO
DEVELOP ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING DURING THE DAY
WEDNESDAY...AND CONTINUING AT TIMES THROUGH THURSDAY AND INTO THE
DAY FRIDAY. THE HEAVIEST PRECIPITATION IS EXPECTED ACROSS AREAS
NORTH OF I-80. SNOW LEVELS WILL FLUCTUATE BETWEEN 6000 AND 7000
FEET DURING THIS TIME...BEFORE RISING ABOVE 8000 FEET DURING THE
DAY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:07 AM MSTWinter Storm WatchSLC12 hr

Nearby

Winter Storm Warnings in Utah, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.